Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 13, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Apr 20, 2017, 9:22 AM CDT for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Apr 21, 2017, 3:00 PM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2017, 9:22 AM CDT (14:22 UTC)
- In effect from
- Apr 21, 2017, 3:00 PM CDT
- Expired
- Apr 22, 2017, 8:59 PM CDT
- In force
- 30 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 19.66 ft at Apr 21, 2017, 7:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
510
WGUS44 KCRP 201422
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
922 AM CDT Thu Apr 20 2017
...The National Weather Service in Corpus Christi has issued a Flood
Warning for the following rivers in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent or anticipated heavy rainfall over the aforementioned
river basins will result in river rises above flood stage
during the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property. River stage forecasts
are based on observed and predicted rainfall. If actual
rainfall varies from forecast values, forecast river stages
will vary accordingly.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-210822-
/O.NEW.KCRP.FL.W.0013.170421T2000Z-170423T0159Z/
/DUPT2.1.ER.170421T2000Z.170422T0000Z.170422T0959Z.NO/
922 AM CDT Thu Apr 20 2017
The National Weather Service in Corpus Christi has issued a
* Flood Warning for the Guadalupe River Near Bloomington.
* from Friday afternoon to Saturday evening...or until the warning is
cancelled.
* At 9:00 AM Thursday the stage was 17.9 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage by tomorrow afternoon and
continue to rise to near 20.2 feet by early Saturday morning. The
river will fall below flood stage by late Saturday morning.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 17.9 Thu 09 AM 19.7 19.9 17.5 16.3 15.8
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
TJC2 follow-up statements
193
WGUS84 KCRP 210158
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
858 PM CDT Thu Apr 20 2017
...The Flood Warning continues for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
.Recent rainfall over the area will keep the aforementioned
river above flood stage for the next few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-211958-
/O.CON.KCRP.FL.W.0013.170421T0800Z-170423T0100Z/
/DUPT2.1.ER.170421T0800Z.170421T1800Z.170422T0900Z.NO/
858 PM CDT Thu Apr 20 2017
The Flood Warning continues for the Guadalupe River near Bloomington.
* from late tonight, to late Friday night, or until the warning is
cancelled.
* At 8 PM Thursday, the stage was 19.1 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage late tonight, crest at or near
20.6 feet Friday afternoon, fall below flood stage late Friday
night.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
Guadalupe River
Bloomington 20 19.1 Thu 8 PM 20.4 19.8 17.9 16.9 16.1
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$900
WGUS84 KCRP 211441
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
941 AM CDT Fri Apr 21 2017
...The Flood Warning is cancelled for the following river in Texas...
Guadalupe River Near Bloomington affecting Calhoun...Refugio and
Victoria Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather
information, as additional rainfall could affect crest
forecasts.
For the latest river stages and forecasts visit our AHPS page at:
http://water.weather.gov/ahps2/index.php?wfo=crp
&&
TXC057-391-469-211511-
/O.CAN.KCRP.FL.W.0013.000000T0000Z-170423T0100Z/
/DUPT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CDT Fri Apr 21 2017
The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 9:00 AM Friday the stage was 19.6 feet.
* No flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river crested below flood stage at 19.7 feet. The
river will continue a slow fall. This is the last forecast for
this event.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching
the right flood plain near the Invista Plant near Bloomington.
Downstream above Highway 35, the flow escapes into the left flood
plain cutting off the lowest homes.
&&
Below are the latest river stages and stage forecasts:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Guadalupe River
Bloomington 20 19.6 Fri 09 AM 19.0 17.8 16.8 16.1 16.0
&&
LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
2845 9680 2843 9685
$$
88What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:30 AM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 20, 6:30 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 630 AM CDT Thu Apr 20 2017 .DISCUSSION... Note Aviation Discussion below in connection with the 12z TAFs. && .AVIATION... MVFR/IFR conditions early this morning will transition to predominate VFR by late morning/early afternoon. VFR conditions will prevail this evening with a transition to MVFR/IFR tonight/early Friday morning. Light/variable wind early this morning will increase to generally moderate this afternoon before decreasing again by early tonight. && .PREVIOUS DISCUSSION... /Issued 414 AM CDT Thu Apr 20 2017/ SHORT TERM (Today through Friday)... Isolated convection may occur over the ERN CWA/MSA this morning owing to a weakness in the 500mb heights/near normal PWAT values/significant CAPE and limited CIN. Otherwise, a somewhat flat upper ridge will build over the CWA/MSA during the period with a gradual decrease in PWAT values. Warm/Hot conditions expected during the afternoon hours Today/Friday owing to drying conditions. Anticipate SCEC conditions over the SRN Bays/Nearshore Waters late this afternoon owing to the expected thermal gradient. Sea state based on WaveWatch output during the period not conducive to rip currents. Near surface moisture/drier aloft will contribute to at least patchy early morning fog Today/Friday over portions of the CWA. LONG TERM (Friday Night through Wednesday)... A cold front is still expected to push through South Texas Saturday afternoon through Saturday night. Breezy conditions will occur with the fropa with stronger winds developing across the waters to Small Craft Advisory levels. Cooler and drier air will filter in behind the front, being more noticeable during the overnight periods Saturday night and more so Sunday night as lows dip into the mid to low 50s. Afternoon relative humidity values are expected to fall into the 30s both Sunday and Monday afternoons, however winds should remain below fire danger criteria. Northerly wind will weaken further Sunday and return out of the southeast Monday as surface high pressure slides east of the area. A warming trend will take place next week. Rain chances may be possible by midweek, but differences reside in the long term solutions so will maintain at least silent 10 POPs for now until better agreement develops. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 85 70 86 71 83 / 10 10 10 10 20 Victoria 84 67 85 68 79 / 10 10 10 10 30 Laredo 93 69 94 70 86 / 10 10 10 10 20 Alice 88 68 91 69 84 / 10 10 10 10 20 Rockport 81 72 81 73 81 / 10 10 10 10 30 Cotulla 91 68 93 67 81 / 10 10 10 10 20 Kingsville 87 69 89 70 85 / 10 10 10 10 20 Navy Corpus 81 72 81 73 82 / 10 10 10 10 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && WC/87...AVIATION
Hazardous weather outlook, Apr 20, 6:01 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 601 AM CDT Thu Apr 20 2017 GMZ230-235-250-255-270-275-TXZ229>234-239>247-211115- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun- 601 AM CDT Thu Apr 20 2017 This hazardous weather outlook is for South Texas and the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Patchy to areas of fog early this morning and again tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered thunderstorms will be possible Saturday into Saturday night with a cold front. Thunderstorms are not expected to be severe at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 87/85
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.